Differential and Integral Equations
Volume 27

Decay rates for Timoshenko system with nonlinear arbitrary localized damping

  • M.L. Santos, D.S. Almeida Júnior, Flávio A. Falcão Nascimento, and J. H. Rodrigues

    Volume 27, 2014, pages 1-26

A blow-up criterion for the MHD equations with mass diffusion

  • Jishan Fan, Gen Nakamura, and Yong Zhou

    Volume 27, 2014, pages 27-33

Positive homoclinic solutions for the discrete $p$-Laplacian with a coercive weight function

  • Antonio Iannizzotto and Vicenţiu Rădulescu

    Volume 27, 2014, pages 35-44

Infinitely many solutions for a class of sublinear Schrödinger-Maxwell equations in $\mathbb{R}^{N}$ with indefinite weight functions

Sharp constants for the $L^{\infty}$-norm on the torus and applications to dissipative partial differential equations

Propagating interface in a monostable reaction-diffusion equation with time delay

Well-posedness for a coagulation multiple-fragmentation equation

A sharp bilinear estimate for the Klein–Gordon equation in arbitrary space-time dimensions

Limiting behavior of solutions to an equation with the fractional Laplacian

Probabilistic representation for solutions of a porous media type equation with Neumann boundary condition: The case of the half-line

On the existence and uniqueness of $p$-harmonious functions

  • Hannes Luiro, Mikko Parviainen, and Eero Saksman

    Volume 27, 2014, pages 201-216

On the analyticity of periodic gravity water waves with integrable vorticity function

  • Joachim Escher and Bogdan–Vasile Matioc

    Volume 27, 2014, pages 217-232

Scattering for the critical 2-D NLS with exponential growth

  • Hajer Bahouri, Slim Ibrahim, and Galina Perelman

    Volume 27, 2014, pages 233-268

Tug-of-War games and parabolic problems with spatial and time dependence

  • Leandro M. Del Pezzo and Julio D. Rossi

    Volume 27, 2014, pages 269-288

Existence results for some functional elliptic equations

A remark on decay rates of solutions for a system of quadratic nonlinear Schrödinger equations in 2D

  • Soichiro Katayama, Chunhua Li, and Hideaki Sunagawa

    Volume 27, 2014, pages 301-312

On the ${\mathcal R}$-Boundedness of Solution Operators for the Stokes Equations with Free Boundary Condition

Bifurcation results for critical points of families of functionals

  • Alessandro Portaluri and Nils Waterstraat

    Volume 27, 2014, pages 369-386

Subcritical and supercritical Klein-Gordon-Maxwell equations without Ambrosetti-Rabinowitz condition

A bilinear estimate with application to the sixth-order Boussinesq equation

A remark on an endpoint Kato-Ponce inequality

  • Loukas Grafakos, Diego Maldonado, and Virginia Naibo

    Volume 27, 2014, pages 415-424

Existence and blowing up for a system of the drift-diffusion equation in $R^2$

A heat equation with a nonlinear nonlocal term in time and singular initial data

Well-posedness for the Cauchy problem for a fractional porous medium equation with variable density in one space dimension

A remark on stable solutions of nonlinear elliptic equations on $\mathbb R^3$ or $\mathbb R^4$

Measure attractor for a stochastic Klein-Gordon-Schrödinger type system

  • M.N. Poulou and N.B. Zographopoulos

    Volume 27, 2014, pages 489-510

Stationary solutions of a singular Navier-Stokes enthalpy-heat conduction system

  • José L. Boldrini, Sebastián Lorca P., and Herme Soto

    Volume 27, 2014, pages 511-530

Geometric optics expansions for linear hyperbolic boundary value problems and optimality of energy estimates for surface waves

Non-accessible singular homoclinic orbits for a semilinear parabolic equation

Optimal Rellich-Sobolev constants and their extremals

Global well-posedness for the $k$-dispersion generalized Benjamin-Ono equation

  • Luiz G. Farah, Felipe Linares, and Ademir Pastor

    Volume 27, 2014, pages 601-612

Instability of ground states for a quasilinear Schrödinger equation

Low regularity solutions for the two-dimensional “rigid body + incompressible Euler’’ system

Critical Fujita absorption exponent for evolution $p$-Laplacian with inner absorption and boundary flux

  • Chunhua Jin, Jingxue Yin, and Sining Zheng

    Volume 27, 2014, pages 643-658

Radial eigenfunctions for the game-theoretic $p$-Laplacian on a ball

  • Bernd Kawohl, Stefan Krömer, and Jannis Kurtz

    Volume 27, 2014, pages 659-670

Nonlinear RLC Circuits and Implicit ODEs

  • Flaviano Battelli and Michal Fečkan

    Volume 27, 2014, pages 671-690

Dynamics of a parabolic problem arising in nuclear engineering

On exponential stability of functional differential equations with variable impulse perturbations

  • S.M. Afonso, E.M. Bonotto, and M. Federson

    Volume 27, 2014, pages 721-742

Existence of minimizers for generalized Lagrangian functionals and a necessary optimality condition — Application to fractional variational problems

  • Loïc Bourdin, Tatiana Odzijewicz, and Delfim F.M. Torres

    Volume 27, 2014, pages 743-766

On the Schrödinger equation with singular potentials

  • Jaime Angulo Pava and Lucas C. F. Ferreira

    Volume 27, 2014, pages 767-800

The blow-up criterion for the compressible Navier-Stokes system with a Yukawa-potential

Multiple solutions for a singular elliptic problem involving Hardy terms on unbounded domains

Almost global existence for 4-dimensional quasilinear wave equations in exterior domains

Existence, uniqueness, and regularity for the Kuramoto–Sakaguchi equation with unboundedly supported frequency distribution

  • Mikhail M. Lavrentiev, Jr., Renato Spigler, and Atusi Tani

    Volume 27, 2014, pages 879-892

Stability and instability of Navier boundary layers

Long-time behavior for a plate equation with nonlocal weak damping

Degenerate parabolic equations with singular lower order terms

  • Ida de Bonis and Linda Maria De Cave

    Volume 27, 2014, pages 949-976

Non-uniformly elliptic equations with non-uniformly $p$-superlinear nonlinearities

Cauchy problem for a doubly degenerate parabolic equation with inhomogeneous source and measure data

A sharp estimate for the Jacobian equation

On the local ill-posedness of the generalized $p$-Gardner equation

  • José R. Quintero and Gilberto Arenas-Díaz

    Volume 27, 2014, pages 1025-1036

On an endpoint Kato-Ponce inequality

Minimal wave speed and uniqueness of traveling waves for a nonlocal diffusion population model with spatio-temporal delays

Nonlinear resonant periodic problems

  • Nikolaos S. Papageorgiou and Francesca Papalini

    Volume 27, 2014, pages 1107-1146

On a viscoelastic plate equation with strong damping and $\overrightarrow{p}(x,t)-$ Laplacian. Existence and uniqueness

A nonhomogeneous quasilinear elliptic problem involving critical growth and Hardy potentials

  • Luiz F.O. Faria, Olímpio H. Miyagaki, and Fábio R. Pereira

    Volume 27, 2014, pages 1171-1186

Two Stefan problems for a non-classical heat equation with nonlinear thermal coefficients

  • Adriana C. Briozzo and María Fernanda Natale

    Volume 27, 2014, pages 1187-1202